# SDR SWIA200819975

- Difficulty date: August 17, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 21,415 hours, 29,991 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT 3619, AIRPLANE WOULD NOT GO INTO REVERSE PITCH AND BRAKES FAILED AS THE AIRPLANE SLOWED BELOW 40 KTS.  INSPECTED BRAKE SYSTEM IAW MM 32-45-00.  INSPECTED ANTISKID SYSTEM IAW MM 32-41-00, PART A, B, C AND D.  ALL SYSTEMS CHECKED GOOD.  COMPLIED WITH MAX REVERSE TEST IAW MM 71-00-00.  NO DEFECTS FOUND.
